EmbalmerWithAnxiety

126d

I’m struggling. Bad. I have therapy tomorrow. Does anyone have any experiences with Lithium?

Bipolar Disorder

Lithium

acute lethargy

Delusional disorder

Depression

View all
  • ElegiacEffie

    125d

    I was very recently put on lithium, so don’t put too much weight on my experience. But the main side effect I notice is that I get very thirsty.

    • LovelyTXLady

      124d

      I absolutely love Vraylar. I am bipolar. I take depakote, Pristiq, Adderall, Xanax, and Trazadone too. Highly recommend you try the Vraylar. I had previous success on Latuda, with no weight gain or bad sad effects.

  • DitsyDiabetic

    124d

    I love love love my Vraylar, maybe you could ask about that? Literally NO side effects, and works good. I have very severe bipolar one, and probably ASD come to find out. The Vraylar keeps me pretty stable

    • LovelyTXLady

      124d

      I took Latuda for years, but it eventually stopped working. I’ve been on Vraylar for a year, and love it. Totally agree with you!💯

  • Officialishness

    124d

    I was very young when I was put on lithium and unfortunately for me it caused lots of bad side effects. Just like any medication, educate yourself on drug interactions, side effects, dosages, etc and pay attention to your body. If you feel the risks/symptoms outweigh then benefits then ask to switch meds!

  • Pisforpotato

    124d

    I was on Lithium less than a year ago. I didn’t really have too many bad side effects, but being biologically female, it came with a lot of risks for me. So I requested a different medication to prevent any future issues.

  • peeka

    124d

    I was on Lithium and it was so bad for me. I couldn't even deal with the side effects, I was so so so tired and messed up

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.